I have been diagnosed with strep, bronchitis, pneumonia. I was prescribed
amoxicillin, then Cefurox axet tb250mg, then levaquin 500mg all in about
3 weeks. I was told to finish the Cefurox axet while starting the Levaquin.
Levaquin has serious cautions that concerned me - I am 72, I have arthitiris and tendonitis, take Alieve. The doctor said to ignore these
and that the side effects are very very rare. I have finished the Cefurox axet and taken 3 levaquin. I take it at 5:00pm as that is when I first got
it and it says to take at the same time every day. I am not sleepy even
at midnight, I go to bed but cannot sleep. My left arm between the elbow
and shoulder aches, burns. My left leg, outside aches burns between
my knee and hip. I have a headache. I cannot get comfortable - usually I drop off around 5:00am - then sleep till 10:00am. I have no discomfort when I wake except regular lower back pain. My blood pressure readings are a little high but not dangerously so. My pulse which is usually around 69-75 is 85, 87, 97. Is any of this dangerous enough to stop taking the medicine? Would taking it earlier in the day help? My symptoms are
much improved - almost back to normal. Still some coughing but very
litte compared to previous condition.